# SDR UPS99229785

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 444-457
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK FLANGE BS 444 TO BS 457 LBL 45.  SEAT TRACK FLANGE FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED NEW SEAT TRACK PER SRM 53-10-5.  INSTALLED NEW SEAT TRACK PER MM SRM 53-10-5.
